# SDR DHL2004745540

- Difficulty date: August 3, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D*
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, REMOVE AFT AIRSTAIR INFLIGHT LOCK, FABRICATE AND INSTALL DOUBLER IAW SRM.  REMOVED AFT AIRSTAIR INFLIGHT LOCK IAW SRM 51-30-2 FABRICATED DOUBLER FROM 2024-T3 .063 SIZE 9 .25 INCH X 4.75 INCH PO NR 900790 IAW SRM 53-30-3 TREATED AND PRIMED PART AND AREA IAW SRM 51-10-2 INSTALLED REPAIR DOUBLER IAW SRM 53-30-3 AND FCD52600001-001-B.
